Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bloating midriff, swelling, lethargy, have sarcodisis. Tiredness after taking paracetamol

I have experienced my midriff bloating out, as though it is swelling in a bannana shape , with the greater swelling to the left of my body. I seem to have every issue related to the left side of my body. I am diagnosed as sarcodisis and experienc a lot of lethargy. But recently I find after taking pcetamols, I feel really tired.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The tiredness that you feel after taking paracetamol seens to ore of a psychological cause. Any such side effects of PC are not documented.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor